# SDR USAA2009071691840

- Difficulty date: July 15, 2009
- Submitted: July 18, 2009
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 31,285 hours, 12,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 204 - OAK - PHX - EMERGENCY LIGHTS - AFT LEFT JUMPSEAT EMERGENCY FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED AFT LEFT JUMPSEAT EMERGENCY FLASHLIGHT BATTERY.  OPERATIONAL CHECK WAS GOOD.
